CureZone   Log On   Join
Re: Potential for being tired after taking mms.
 

J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


Google Advertisement
SilverFox Views: 2,076
Published: 11 years ago
 
This is a reply to # 1,825,790

Re: Potential for being tired after taking mms.


Hello John,

People usually find after feeling tired they experience a surge in energy. The theory is that the body responds by producing more blood cells and this results in kind of a over compensation.

You can look at it kind of like having a glass of wine. The first time you have a glass of wine you feel the effects right away. However, if you have a glass every night with dinner, the effects are greatly reduced.

In both cases the body is stressed, but after repeated exposure it tolerates it better.

Tom
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.328 sec, (1)